Immediately after taking the pill (10 days ago) I was having anxiety attacks & massive mood swings. I felt terrible for about 4 days. Fatigued, terrible head aches, nauseated, and then I started feeling better. But over the past 2 days I have been SO extremely nauseated I haven't wanted to eat anything. Is this common?
AACoker, We were having site problems it never takes this long to get a answer here there are many good people to help. but anyway YES plan B can cause all you are asking but by now if your still having problems you had better get in and see the doctor.ASAP Don't be surprised if it messes up your period for the first month or so..Hope this helps some and you can quite worrying. Please get to the doctor if your still having problems..Chuck1957
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I got my first Gardasil injection about 5 days ago, and I fainted shortly after. I am thirteen years
Posted 8 Jan 2013 • 1 answer
Posted 12 Mar 2015 • 2 answers
Posted 24 Jun 2015 • 1 answer
I'm 22 years old & have gone to my dr about my anxiety/mood swings, he has prescribed me 3 differen?
Posted 11 Nov 2015 • 4 answers
Posted 9 Feb 2017 • 5 answers